# SDR ASAA201811086755

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 26,821 hours, 7,858 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACH WARNING ON TOUCHDOWN ACCOMPANIED BY ROLLOUT WARNING ON AUTOLAND. AS AUTOPILOT DISCONNECTED AIRCRAFT NOSE ROSE AND HAD TO BE CORRECTED WITH NOSE FORWARD. GROUNDED - YES. RELEASED PER MEL 22-20B, 22-99B, 22-99C AUTOLAND INOP CATIII AUTOLAND NOT AUTHORIZED. APPROACH WARNING AND ROLLOUT WARNING IS A HGS ISSUE, ACCOMPLISHED LLM SPECIAL CONDITION FOR HGS REF B737-800 AMM 22-00-01. NO ISSUE NOTED, ACCOMPLISHED LLM SPECIAL CONDITION FOR AUTOLAND REF AMM 22-00-01 NO ISSUE NOTED.
